# SDR CALA2014010600039

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 46,421 hours, 16,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS CRACKED INDICATION AT STATION 400 BETWEEN STRINGER 8LT & STRINGER  9LT AT INBD HOLE A/C PSU SUPPORT BRACKET.  REPAIRED FUSELAGE FRAME AT STATION 400 BETWEEN STRINGER 8LT & STRINGER 9LT IAW EA 5310-04716 REV F FIGURE 3 SHEET 5 & 6 OF 8.
